Asymptotic Stability of Impulsive Cellular Neural Networks with Infinite Delays via Fixed Point Theory
Yutian Zhang and
Yuanhong Guan
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
We employ the new method of fixed point theory to study the stability of a class of impulsive cellular neural networks with infinite delays. Some novel and concise sufficient conditions are presented ensuring the existence and uniqueness of solution and the asymptotic stability of trivial equilibrium at the same time. These conditions are easily checked and do not require the boundedness and differentiability of delays.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/427827.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/427827.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:427827
DOI: 10.1155/2013/427827
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().